Re: Could somebody elaborate please
Posted by Sweed on March 28, 1997 at 18:17:57:
In Reply to: Re: Need knowledge on Sustanon 250 posted by w8lifter on March 28, 1997 at 18:06:28:
: : : I know that Sustanon is a combination of 4 different
: : types of Testosterone, but does it aromatize much? Will it
: : leave me smooth and bloated like a bitch? Will I need an
: : anti-estrogen? Thanks for the help.
: It is an all around nice drug, you will get strong
: fast as well as gain a lot of mass, some water as well
: but not bloated to the gills like other juice, it aromitizes
: less than other juice, i used Nolvadex with it and had no
: problem whatsoever, the only probelm is that it lasts up
: to 4weeks in the system and the tricky part is knowing
: when to inject HCG and take clomid at end of cycle.
: your best bet is to take HCG/Clomid 3 weeks after your last
: shot, trust me this is the best regimen because if you take HCG/clomid
: too soon your body has not begun to crash yet and when it does
: the HCG/clomid had already been used so you will crash.
: i would say use an antiestrogen for good measure but my buddies never
: do and have no problem with bitch tits.
Can you or somebody elaborate on the term crash and what it does to you physically... Do you mean that your body is not producing test and there is no more in your system
thus leading to bitch tits and loss of gains? is this the reason for the clomid? and is it even a factor when you take 1 rediject pr week for 8-10 weeks I mean will your bodys natural test production shut down completely?